# SDR HEEA0010472

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: 6401497000
- Condition: Open Circuit
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP PROBE CIRCUIT OPEN.
